# SDR CA990728016

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010391
- Condition: Leaking
- Location: Hydraulic System
- Part time: 19,497 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN THE NR 1 NACELLE AREA.  PRESSURE LINE TO DOOR SEQUENCE VALVE BEHIND WHEEL DEBRIS SHIELD LEAKING.
